MathSciNet Relay Station
MathSciNet bibliographic data
MR1396154 (97g:60094) 60J30 (60G17)
Bertoin, Jean On the first exit time of a completely asymmetric stable process from a finite interval. Bull. London Math. Soc. 28 (1996), no. 5, 514–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement